American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Alan Gleit and Joel Zinn. Admissible and singular translates of measures on vector spaces . Trans. Amer. Math. Soc. 221 (1976) 199-211. MR 0436244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Š. Grinblat. Compactifications of spaces of functions and integration of functionals . Trans. Amer. Math. Soc. 217 (1976) 195-223. MR 0407227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles R. Baker. Joint measures and cross-covariance operators . Trans. Amer. Math. Soc. 186 (1973) 273-289. MR 0336795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles R. Baker. Zero-one laws for Gaussian measures on Banach space . Trans. Amer. Math. Soc. 186 (1973) 291-308. MR 0336796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Kuelbs. Fourier analysis on linear metric spaces . Trans. Amer. Math. Soc. 181 (1973) 293-311. MR 0331455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Surjit Singh Khurana. Barycenters, pinnacle points, and denting points . Trans. Amer. Math. Soc. 180 (1973) 497-503. MR 0318438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Gharagoz Hamedani and V. Mandrekar. Inversion formulae for the probability measures on Banach spaces . Trans. Amer. Math. Soc. 180 (1973) 143-169. MR 0344408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Kuelbs and V. Mandrekar. Harmonic analysis on $F$-spaces with a basis . Trans. Amer. Math. Soc. 169 (1972) 113-152. MR 0341544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Ann Piech. Diffusion semigroups on abstract Wiener space . Trans. Amer. Math. Soc. 166 (1972) 411-430. MR 0295141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seymour Ditor and Larry Q. Eifler. Some open mapping theorems for measures . Trans. Amer. Math. Soc. 164 (1972) 287-293. MR 0477729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Victor Goodman. A divergence theorem for Hilbert space . Trans. Amer. Math. Soc. 164 (1972) 411-426. MR 0298417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hui Hsiung Kuo. Integration theory on infinite-dimensional manifolds . Trans. Amer. Math. Soc. 159 (1971) 57-78. MR 0295393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Kuelbs and V. Mandrekar. Harmonic analysis on certain vector spaces . Trans. Amer. Math. Soc. 149 (1970) 213-231. MR 0301162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia